# SDR SWAA2021071581780

- Difficulty date: June 9, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26L WL152. MARKED ; / [01] REMOVED DAMAGED S-26L SECTION AT BS 500D+10'-540 AND PERFORMED GVI NO ADDITIONAL DAMAGED FOUND IAW SRM 53-00-03-2R-1.; [02] VERIFIED DAMAGE REMOVAL AND PERFORMED GVI NO ADDITIONAL DAMAGED FOUND IAW SRM 53-00-03-2R-1.; [03] HFEC INSPECTED CUT END OF STRINGER PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED. CAL ID: ATS1465 S/N: 60004150296; [04] COMFORMED NEW S26L SECTION MAT. USED 7075 T6 CLAD 0.045' LOT#1439668-1 RO.827277-SWA. AND SPLICE MAT USED 7075 T6 CLAD 0.050' LOT#1442011-1 RO.827276-SWA. VERIFIED HEAT TREATMENT AND FABRICATION IAW BAC 5602;DWG 143A3241 AND SRM 53-00-03-2R-1; LOCATED AND DRILLED; APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1.; [05] VERIFIED NEW S26L SECTION MAT. USED 7075 T6 CLAD 0.045' LOT#1439668-1 RO.827277-SWA. [06] APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA BS 500D+6' - 540 S26L IAW SRM 53-00-03-2R-1. OK TO INSTALL.; [07] VERIFIED PRIMER APPLICATION TO THE REPAIR PARTS AN AIRCRAFT STRUCTURE PER SRM 53-00-03-2R-1. OK TO INSTALL STR REPAIR AT BS500D + 6' TO BS540;
